MathSciNet Relay Station
MathSciNet bibliographic data
MR2600388 93D15 (35L20 93C20)
Ning, Zhen-Hu; Yan, Qing-Xu Stabilization of the wave equation with variable coefficients and a delay in dissipative boundary feedback. J. Math. Anal. Appl. 367 (2010), no. 1, 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement